# SDR DALA2024112611241

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 124,420 hours, 17,893 cycles
- Engine: Pwa PW4060
- Engine time: 101,202 hours, 15,311 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

-ATB- FLIGHT RETURNED TO JFK FOR RIGHT ENGINE OIL FILTER ADVISORY MESSAGE. OVER-WATER CROSSING NOT ALLOWED PER QRH.   CHECKED MCD'S AND OIL FILTER, NO ISSUES FOUND. REPLACED OIL FILTER AND DIFFERENTIAL PRESSURE SWITCH. WAITING ON ENGINE RUN. (0676925)
